# SDR ASAA2013042494644

- Difficulty date: April 24, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,035 hours, 5,969 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: 146A750123
- Condition: Damaged
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UNDER FLOOR SUPPORT ANGLE HAS ELONGATED BOLT HOLE, RBL 13.5, BETWEEN BS 727B AND 727C.  REPAIRED AFT CARGO FLOOR SUPPORT.
